Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: anxiety does this? daizy

Posted by BrittPark on January 13, 2003, at 18:53:48

In reply to anxiety does this?, posted by daizy on January 13, 2003, at 12:54:29

I've never taken effexor, so I don't have experience of it or of its discontuation. I think, however, it might be wise to go back on effexor, at the very least, to tell if the feelings you're having are a result of discontinuation.

If going back on Effexor doesn't help then you might consider the following. From your description it sounds like you may be having some pseudo-psychotic symptoms. I say pseudo because you are aware that you are having your paranoid etc. feelings. I'm taking a wild shot in the dark but perhaps you are schizoaffective, and might do well on an atypical AP like Zyprexa, Risperdal, Seroquel, Geodon.

Finally talk to you psychiatrist about what's happening, he/she will have a much better chance of figuring out what's going on than me, an amature psychopharmacologist :).

Keep posting and tell us how it's going.

Feel Better,

Britt



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:BrittPark thread:135680
URL: http://www.dr-bob.org/babble/20030113/msgs/135731.html